MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. 4.00 X 40MM MULTIAXIAL SCREW; POLARIS SPINAL SYSTEM

ZIMMER BIOMET SPINE, INC. 4.00 X 40MM MULTIAXIAL SCREW; POLARIS SPINAL SYSTEM
Catalog Number 2000-2140
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a distributor received an incorrect polaris 5.5 screw in packaging.The label is for a 4.00 x 40mm multiaxial screw, however it contains a 4.00 x 45mm multiaxial screw.There was no patient involvement.
 
Additional Manufacturer Narrative
H6: additional method code: 4109.Corrections in g1.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned, however photos were provided which show that the packaging of the product is labeled with part number 2000-2140, but the screw in the package is labeled with part number 2000-2145.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to packaging or inspection error.Dhr review: the dhr was reviewed.It was initially recorded that there were no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.It was later found that the wrong screw was placed in the package.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9, h3, and h6: method codes.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the label on the packaged screw states the device as part number 2000-2140, 4.0mm x 40mm, however the screw within the package is part number 2000-2145, 4.0mm x 45mm.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
4.00 X 40MM MULTIAXIAL SCREW
Common Device Name
POLARIS SPINAL SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key18841721
Report Number3012447612-2024-00037
Device Sequence Number15237087
Product Code MNH
UDI-Device Identifier00880304925694
UDI-Public(01)00880304925694(10)947690
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111957
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2000-2140
Device Lot Number947690
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date08/23/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic